Complex bifurcations in a nonlinear system of moving belt
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2013, Vol. 62 Issue (12): 120505     doi:10.7498/aps.62.120505
GENERAL Current Issue| Archive| Adv Search  |   
Complex bifurcations in a nonlinear system of moving belt
Li Qun-Hong1, Yan Yu-Long1, Wei Li-Mei1, Qin Zhi-Ying2
1. College of Mathematics and Information Science, Guangxi University, Nanning 530004, China;
2. School of Mechanical Engineering, Hebei University of Science and Technology, Shijiazhuang 050018, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn